# SDR DALA12009203271

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY RT SHEAR PLATE SUPPORT BETWEEN FR69 AND FR70 HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00, DIM OF BLENDED OUT ARE: L= 1.5" W=1.0" D=0.020" NO ALLOWABLE LIMITS FOUND IN  SRM.  REMOVED DAMAGED SHEAR PLATE SUPPORT IAW SRM 51-42-11. INSTALLED NEW SHEAR PLATE SUPPORT IAW SRM 51-42-11.
